# SDR C2XA00CL027

- Difficulty date: February 24, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N69548
- Make and model: Beech 1900D
- Aircraft serial: UE193
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LAN - FLT 3126 - THE CREW REPORTED DURING TAKEOFF ROLL, THE LEFT ENGINE LOST TORQUE AND EXCEEDED 900 DEGREES ITT.  THE AIRCRAFT ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW CONTINENTAL EXPRESS GENERAL MM VOLUME 11 SECTION 4 TASK CARD 427003.  OPERATIONALCHECKS WERE GOOD IAW BEECHCRAFT MM 76-10-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
